Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 1135-1140, 2011

Derivations with Engel conditions
in prime and semiprime rings

Shuliang Huang

Shuliang Huang, Department of Mathematics, Chuzhou University, Chuzhou 239012, P. R. China, e-mail:

Abstract: Let $R$ be a prime ring, $I$ a nonzero ideal of $R$, $d$ a derivation of $R$ and $m, n$ fixed positive integers. (i) If $(d[x,y])^m=[x,y]_n$ for all $x,y\in I$, then $R$ is commutative. (ii) If $\mathop CharR\neq2$ and $[d(x),d(y)]_m=[x,y]^n$ for all $x,y\in I$, then $R$ is commutative. Moreover, we also examine the case when $R$ is a semiprime ring.

Keywords: prime and semiprime rings, ideal, derivation, GPIs

Classification (MSC 2010): 16N60, 16U80, 16W25

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]